It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 1 - 20 of 248 for taking lipitor and niacin. (0.041 seconds)


... for about two or three years . I have peripheral neuropathy and muscle aches and weakness. I complained to my cardiologist, who took me off the Zocor for about a month. I could not see much change in my condition. ... (9 replies)
... put up with it 24 hours a day like a lot of us do they might whistle a different tune . I never had any health problems like this until shortly after I started taking statins , I have zero doubt that statins caused the permanent nerve damage in both feet . ... (9 replies)
... Right now, I am concerned with the muscle soreness more than anything. I have been off the Lipitor and Niacin for two to three weeks and I feel that I am improving, although extrremely slowly. I will probably try to restart the niacin, but stay off the Lipitor for a while. ... (9 replies)

Lipitor and niacin
Aug 21, 2001
... have been taking liptor and niacin or niaspan together for about two years,i don;t know if its safe or not my cardiogest put me on it!!!!!! (4 replies)
Lipitor or niacin?
Dec 25, 2004
... I'm not sure if you did the progression from Lipitor to Vytorin to Niacin, or if you are currently taking Vytorin AND niacin. If the latter make sure you tell your doctor and have frequent liver function tests. ... (17 replies)
... If you have experienced the neuropathy for an extended period of time while taking these drugs it's very possible the nerve damage is permanent . If you had stopped at the first sign of the neuropathy then it might have resolved itself . ... (9 replies)
... I would say niacin works in the liver. But, as Lenin said, it probably isn't a good idea to start taking niacin on top of a statin without consulting with your doctor first. Although statins excel at lowering TC and LDL, niacin possessus other advantages. ... (7 replies)
... Great to see the Lipitor is working for you and the tingling and muscle pains are going. Don't be too upset about the HDL, I'm sure the Niacin will help that, but at least the overall numbers have improved greatly. ... (16 replies)
... take the statin and no niacin for a while. There's no substitute for personal observation. ... (9 replies)
Niacin and Lipitor
Dec 23, 2003
... Hmmm, this is indeed highly unusual. You've taken very high doses of Lipitor in the past, and have not seen much of an effect on your cholesterol? ... (6 replies)
... Well, I guess Lipitor is the med for me. The "tingling sensation" that I originally posted about has just about gone away. I don't have any more muscle soreness, either. ... (16 replies)
... on a full stomach with a flush that is close to my bearable limit. I've been increasing the dosage over the last 2 months and the first 125 mg. doses were MURDER but they've eased off a lot. ... (34 replies)
... I wouldn't do it... it's bad enough you are taking 20. While 250 isn't good... it doesn't warrent a dramtic increase in Meds. ... (24 replies)
Lipitor or niacin?
Dec 24, 2004
... which i don't do ,cut back on the beef and eat chicken and fish which i rarely do and see what happens.I'll do this first before i resort to taking lipitor which the doc wants me to do. ... (17 replies)
Niacin and Lipitor
Dec 29, 2003
... The highlight is what I'd take heart with. I'd recommend back to the 10 mg. Lipitor and add fish oils to up the HDL and a test of some rather severe low carbbing to lower the triglycerides. ... (6 replies)
Types of niacin
Jan 28, 2007
... IF you are taking Lipitor, I think you should be content with taking the 800 mg. niacin, especially in light of your superb HDL's. We niacin takers suffer with niacin only becasue of miserable HDL's...niacin isn't very good at lowering total cholesterol or LDL. ... (8 replies)
... I'm hoping I can cut back on the dosage as time goes by if my tests stay good. Like I said, I cut the Lipitor in half from 80 to 40, and hope I can cut back further to a maintenance dose, or possibly drop the Lipitor completely as time goes on, if the doctor approves. ... (12 replies)
... weeks ago I started having some real bad muscle and joint aches. ... (1 replies)
... I've been taking NIACIN immediate release for approx. 6 years. Doses ranged from 2,000 to 5,000 mg daily. I am now taking a prescription immediate release Niacin called NIACOR. ... (10 replies)
... wanted to be sure you are aware that lipitor and niacin aren't usually meant to be taken together. ... (17 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 02:06 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!